# SDR AALA202103099007

- Difficulty date: March 8, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 59,443 hours, 34,768 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge Fitting
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOOSE BEARING HINGE INBOARD THRUST REVERSER, UPPER ATTACHMENT ON ENGINE 2. REPLACED THRUST REVERSER COWL FITTING ON RIGHTHAND PYLON PER AMM 54-57-17-000-003-A.
